MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135191
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the installation of the right double lumen catheter, when the doctor was performing the procedure and canneling the device, the doctor tried to remove the guide, felt difficulty, tracled, and removed the guide completely.It was observed to be stretched, losing its shape, so they performed the procedure again.With a new device with the same lot, this time in the left jugular area.When performing the removal maneuver of the new guide, it was observed that it was frayed like the previous attempt.The catheter was not repaired.There was no leak.There was no problem with the luer adapter.There was no reported patient outcome.
 
Additional Manufacturer Narrative
D10 concomitant product: 8888135191, 8888135191 13.5frx19.5cm mahka q+ sekit (lot#2327000124).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the installation of the right double lumen catheter, when the doctor was performing the procedure and canneling the device, the doctor tried to remove the guide and the catheter one time, felt difficulty, tracled, and removed theguide completely.It was observed to be stretched, losing its shape (frayed), so they performed the procedure again.With a new device with the same lot, this time in the left jugular area.The guide wire was inserted at 10 cm, and a stop was felt, when performing the removal maneuver of the new guide, it was observed that it was frayed like the previous attempt.An excessive force was used to remove the guide wire.All pieces were accounted for.There was nothing unusual observed on the device prior to use.There were no other visible defects/damages found on the product.Clorexhidina 2% was used to treat the insertion site prior to product placement.There was no damage/defect to the catheter itself.The catheter was not repaired.There was no leak.There was no problem with the luer adapter.Tego was not utilized.The sheath/catheter that came with the kit was the one used.There was no occlusion.Flushing was done prior to use with no problem.Suero fisiologico was the cleaning agent used on the device.There were no other products being utilized with the device.There was 10 ml of blood loss, and a blood transfusion was not required at the time of the event.The blood was not returned safely to the patient.Change the catheter with the other batch was the remedial and intervention required as a result of the vent.The device was used successfully.The treatment proceeded and was completed.An x-ray was done during the post-procedure.There was no patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19957983
Report Number1282497-2024-00310
Device Sequence Number8801353
Product Code MPB
UDI-Device Identifier10884521006447
UDI-Public10884521006447
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K192302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888135191
Device Catalogue Number8888135191
Device Lot Number2327000124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date08/11/2024
Supplement Report FDA Received Date08/21/2024
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale